# SDR AALA202504240476

- Difficulty date: February 11, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND AT THE AFT FACE OF FR68 WEB JOINT TO THE DOOR FRAME LEVEL OF STR 8L. CRACK L=0.700 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR  AFT FACE OF FR68 WEB JOINT TO THE DOOR FRAME LEVEL OF STR 8L IAW EA362281.
